MAUDE Adverse Event Report: MEDLINE RENEWAL STRYKER; FORMULA¿ BARREL BUR, 6-FLUTE(BLUE/BLUE)-USE W/CORE/CROSSFIRE/CROSSFIRE2 V1.0.04

MEDLINE RENEWAL STRYKER; FORMULA¿ BARREL BUR, 6-FLUTE(BLUE/BLUE)-USE W/CORE/CROSSFIRE/CROSSFIRE2 V1.0.04
Catalog Number 375951100RH
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during use on a shoulder arthroscopy procedure, the reprocessed stryker formula¿ barrel bur, 6-flute (blue/blue)-use w/core/crossfire/crossfire2 v1.0.04 or prev.5.0mm released metal shavings.It is unknown what medical intervention was required to retrieve the reported metal shavings.Per report, "i would assume they did a flush w/ the arthroscopy joint, and no particles remained inside of the patient." there was no serious injury or adverse patient consequence reported related to this event.Due to the reported issue of the device releasing metal shavings and the reported required medical intervention, this medwatch is being filed.The sample was returned for evaluation and the complaint was confirmed.The lot number associated with the device was not reported.A review of the reprocessing record could not be performed.A potential root cause is end-user applying side force to the shaver.A definitive root cause for the reported issue could not be confirmed at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the reprocessed stryker formula¿ barrel bur was releasing metal shavings during shoulder arthroscopy.

Brand Name
STRYKER
Common Device Name
FORMULA¿ BARREL BUR, 6-FLUTE(BLUE/BLUE)-USE W/CORE/CROSSFIRE/CROSSFIRE2 V1.0.04
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock ave
redmond OR 97756
MDR Report Key9119185
Report Number3032391-2019-00022
Device Sequence Number10857828
Product Code HRX
UDI-Device Identifier10888277381025
UDI-Public10888277381025
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number375951100RH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;